# SDR AALA20160707002

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 94,247 hours, 15,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE NEVER REDUCED AFTER TAKE-OFF.  RIGHT PACK PUTTING OUT HOT AIR,  LEFT TEMPERATURE CONTROLLER INOPERATIVE. CABIN REACHED MAX OF 99 DEGREES.   THE AIRCRAFT WAS GROUNDED.  REPLACED RIGHT ACM.
